# SDR 07FDEA01890

- Difficulty date: May 21, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-322
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LT WING, L/E OF SLAT 3 WS 1835-1868 RIB 30-31.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER SRM 57-44-11 FIG 201, SHEET 2 AND 3.
